Moxifloxacin에 의해 발생한 Stevens-Johnson 증후군 1예
A case of Stevens-Johnson syndrome caused by moxifloxacin
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
본 증례는 빠른 진단과 의심되는 약제의 투여 중단 및 합병증에 관심을 기울여 회복시켰던 moxifloxacin에 의해 병발된 것으로 추정된 스티븐 존슨 증후군으로, 국내에서 moxifloxacin 사용 후 스티븐 존슨 증후군이 발생한 예가 없어 문헌고찰과 함께 보고하는 바이다.
Abstract
Stevens-Johnson syndrome is an acute life-threatening disease. Antibiotics such as cephalosporins and quinolone are rarely associated with severe adverse skin reactions. We reported a case of Stevens-Johnson syndrome in a 62-year-old male thought to be caused by the use of moxifloxacin. After using moxifloxacin for a period of 2 weeks, the patient developed diffuse maculopapular eruptions over his entire body. The histological and clinical features were compatible with those of Stevens-Johnson syndrome. We concluded that, although uncommon, moxifloxacin can cause severe adverse skin reactions in some patients who are allergic to certain antibiotics. (Korean J Med 77:S1124-S1127, 2009)
참고문헌 (12)
- Doh HS, "Two cases of erythema multiforme following antibiotics treatment", J Korean Soc Emerg Med, 9, pp.341~349 (1998)
- Roujeau JC, "Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis", N Engl J Med, 333, pp.1600~1607 (1995)
- Bastuji-Garin S, "Clinical classification of cases of toxic epidermal necroloysis, Stevens-Johnson syndrome, and erythema multiforme", Arch Dermatol, 129, pp.92~96 (1993)
- Habif TP, "Clinical dermatology. 3rd ed", pp.570~571 (1996), Mosby
- Garcia-Doval I, "Toxic epidermal necrolysis and Stevens-Johnson syndrome: does early withdrawal of causative drugs decrease the risk of death?", Arch Dermatol, 136, pp.323~327 (2000)
- Borchers AT, "Stevens-Johnson syndrome and toxic epidermal necrolysis", Autoimmun Rev, 7, pp.598~605 (2008)
- Martinez AE, "High-dose systemic corticosteroids can arrest recurrences of severe mucocutaneous erythema multiforme", Pediatr Dermatol, 17, pp.87~90 (2000)
- Stella M, "Toxic epidermal necrolysis treated with intravenous high-dose immunoglobulins: our experience", Dermatology, 203, pp.45~49 (2001)
- Schopf E, "Toxic epidermal necrolysis and Stevens-Johnson syndrome: an epidemiologic study from West Germany", Arch Dermatol, 127, pp.839~842 (1991)
- Cartotto R, "SCORTEN accurately predicts mortality among toxic epidermal necrolysis patients treated in a burn center", J Burn Care Res, 29, pp.141~146 (2008)
- 류동열, "Oxcarbazepine 투여 후 발생한 스티븐스 존슨 증후군 1예", 대한내과학회지, 70(5), pp.586~590 (2006), 대한내과학회
